# SDR IPXA09B57473

- Difficulty date: September 28, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 70,493 hours, 12,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0448810
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE STA 1720 TO 1740 STR 42R EXT SKIN BULGED UP.  FX BETWEEN BS 1720 TO BS 1741 & STR 41R-43R SKIN REPAIR AS PER SRM 53-00-01 FIG 201 REPAIR 15 REV 12.  THIS REPAIR IS CLASSIFIED AS MAJOR CAT B REPAIR REPAIR SIZE 11 X 13.75 INCHES DAMAGED SKIN CUTOUT 4 X 7.75 INCHES SUBSEQUENT INSPECTION ARE NECESSARY AS PER SRM 53-00-01 FIG 201 REPAIR 15 REV 12 TABLE 2.
